# SDR SWIA202265214

- Difficulty date: January 21, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH INBD FLAP OUTBD HINGE ARM SIDE PLATE ON OUTBD SIDE IS CORRODED AROUND NUTPLATE HOLES. (MARKED)     (C-CHECK RO 3-25-22)   REMOVED DAMAGE AT LH INBD FLAP OUTBD HINGE ARM SIDE PLATE ON OUTBD SIDE REF. CRJ-200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-57-54-347 REV -- DATED: 2022-02-04.
